# SDR CALA2022080801985

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: None
- Part number: D5347715321200
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CRG THRESSHOLD CORRODED, REQUIRES FURTHER EVALUATION. A3NB-05-3-6022. SEQ#9 ZONE #153. AS NOTED ON LTPR NR# 5001170024-0010.
